| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
08/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the dfr00v intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).The iol was explanted in a secondary surgical procedure due to complaints of mechanical failure and replaced with a non-johnson & johnson surgical vision lens, diopter size unknown.Iol mechanical failure was clarified as report of constant blurred vision and constant halos around lights.In addition, the patient did not feel safe driving at night due to blurred vision and constant halos.There was no patient injury and no suture(s) however, the incision was enlarged and a planned vitrectomy was performed.Patient outcome post-procedure was reported as patient happy with vision, outcome was stable.No further information is available.
Additional Manufacturer Narrative
Patient weight and patient ethnicity and race: unknown/asked information unavailable.Device evaluated by mfr: 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: date returned to manufacturer: 05-apr-2023 section h-3: device evaluated by manufacturer: yes device evaluation: the complaint lens was received attached to gauze.Visual inspection under magnification revealed that the lens was received with no cosmetic defects before and after cleaning.No defects that could contribute to visual issues were observed.The complaint issue was not confirmed during product evaluation, and no issues were identified.Conclusion: based on the complaint investigation results, the product was released within specifications and a relationship between the device and the reported incident could not be determined.There is no indication of a product deficiency or product malfunction.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.